Pain fever & stress odyssey 20 20 sunglasses | Best Prices in Australia | GetPrice
Showing 1 - 20 of 53 results for

Pain fever & stress odyssey 20 20 sunglasses

Sort:
  1. Nurolasts Tabs 275Mg 20
    + Shipping
  2. Panadol Children’s Suppositories is suitable for children unable to take oral medicine. Panadol Children’s Suppositories 5-12 years 250mg 20 provides temporary relief of pain and fever. Use Panadol Children’s Suppositories in: Children suffering from nausea and vomiting for the temporary relief of pain and fever associated with: - teething - headache - immunisation - cold and flu symptoms - earache Active Ingredient Each suppository contains: 250mg of paracetamol. Also contains methyl hydroxybenzoate, propyl hydroxybenzoate. Directions Children aged 5-8 years (18-25kg): Insert in the rectum 1 suppository every 4-6 hours as required (maximum 4 in 24 hours). Children 9-12 years (28-41kg): Insert in the rectum 2 suppositories every 4-6 hours as required (maximum 8 in 24 hours). For ease of insertion, the suppository can be moistened just before insertion. Insert the large or thick end first. To engage the child resistant mechanism, tighten cap, then turn backwards until you hear clicking sound. Precautions Do not use Panadol Suppositories if using other medicines containing paracetamol; for children below age of 2 years except on medical advice; for more than 48 hours at a time, except on medical advice; if the plastic seals over and under cap are broken; if the package use-by date has expired.
    + Shipping
    (26% Off)
  3. Overview Panadol Mini Caps are capsule-shaped tablets that are 30% smaller than the original Panadol capsules. Providing fast*, effective relief from headaches, muscles aches, backaches, osteoarthritis pain and toothaches, Panadol Mini Caps are gluten, lactose and sugar free, and coated with smooth gelatin for easier swallowing while being gentle on the stomach. Panadol Mini Caps can be used for pain and discomfort associated with: Headaches Muscular aches Osteoarthritis Toothaches Backaches Fever Directions How to use Panadol Mini Caps: Adults & children over 12 years - 1-2 Mini Caps - Every 4-6 hours as required, do not exceed 8 capsules in 24 hours Do not take with any other products containing paracetamol at the same time Ingredients Each tablet contains: Paracetamol = 500mg Warnings Keep out of reach of children Always Read The Label. Use only as directed. Incorrect use could be harmful. Consult your doctor if symptoms persist.
    + Shipping
  4. Overview Voltaren Rapid 12.5 for muscle and back pain relief. Voltaren Rapid 12.5 is a clinically proven pain reliever. It is for the temporary relief of: Muscular and rheumatic pain, backache, period pain, headache and dental pain. Fever Symptoms of cold and flu (including aches and pains, sore throat pain). Directions Swallow whole with water. Adults and children over 14 years: 2 capsules initially, then 1 or 2 capsules every 4 to 6 hours as required. (max. 6 tablets in 24 hours). Ingredients Each fast absorbing liquid capsule contains diclofenac potassium 12.5mg Warnings Prolonged use could be harmful. Do not exceed the stated dose. Use only as directed. If symptoms persist or worsen, see your doctor. Do not give to children under 14 years. Do not take: * If you have a stomach ulcer or other stomach disorders, impaired kidney function or heart failure. * If you are allergic to diclofenac, aspirin or anti-inflammatory medicines. * If you are pregnant, unless under medica
    + Shipping
  5. New and Improved Formula with a 20% larger patch, rounded edges better flexibility. Salonpas Patches are a topical analgesic for temporary relief of minor aches and pains in muscles and joints associated with Aches Strains Bruises Sprains Box Contents - 20 patches in 1 resealable Sachet Patch Size 7.2 x 4.6 cm
    + Shipping
  6. Nurofen Zavance Liquid Capsules Pain Relief 200mg 20 Pack
    + Shipping
  7. Panadol Mini 20 Caplets
    + Shipping
  8. Panadol Tablets 20 provide fast effective temporary relief of aches and pains. Panadol Tablets are round and film-coated, making it easier to swallow and no bitter aftertaste. Provide fast, temporary effective relief of pain and discomfort associated with: - headache / tension headache - toothache - migraine headache - muscular aches - arthritis / osteoarthritis - back pain - period pain Other benefits - relieves fever - suitable for people with stomach ulcers Directions Adults and children over 12 years: Take 1-2 tablets every four to six hours with water as required (maximum 8 tablets in 24 hours) Children 7-12: Take half to one tablet every four to six hours with water as required (maximum 4 tablets in 24 hours). Ingredients Each tablet contains: Paracetamol 500mg. No gluten, lactose or sugar. Also contains Potassium Sorbate as preservative. Precautions Contains paracetamol. Use only as directed. For the temporary relief of pain. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.
    + Shipping
    (20% Off)
  9. Panadol Rapid Soluble 20 Tabs Panadol Rapid Soluble is absorbed twice as fast as regular Panadol Tablets and comes in a lemon flavoured effervescent tablet. Panadol Rapid Soluble is also gentle on your stomach, making it suitable for people with stomach ulcers. Panadol Rapid Soluble provides fast, effective temporary relief of pain and discomfort associated with: Headache/Tension headache Toothache Cold & Flu symptoms Migraine headache Sore Throat Muscular aches Period pain Panadol Rapid Soluble also relieves fever. DIRECTIONS: INGREDIENTS: Each Tablet contains 500mg Paracetamol Also contains: Sucrose Saccharin Sodium Aspartame PHENYLALANINE – DO NOT USE THIS PRODUCT IF YOU ARE PHENYLKETONURIC 425.5mg (18.5mmol) Sodium, which should be taken into account by those on a low sodium diet ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of pain and fever. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.
    + Shipping
    (17% Off)
  10. ADVIL Pain & Fever 7-12 years 20's reduces fever for up to 8 hours and relieves pain and discomfort associated with a headache, minor aches, colds & flu, sore throats, sprains & strains. Directions: Use weight to dose if possible; otherwise, use age. Tablets should be chewed, not to be swallowed whole. Do not exceed 4 doses in 24 hours.
    + Shipping
  11. Relieves Pain Fast !! Advil Liquid Capsules work locally at the site of pain, effectively relieving pain, inflammation and reducing fever.Ê
    + Shipping
  12. Provides fast and effective temporary relief from: headache; sore throat; toothache; migraine headache; rheumatic and arthritis pain; cold and flu symptoms; inflammation associated with muscular aches and pains; neuralgia; fibrositis; period pain. Aspro C
    + Shipping
  13. Panadol Mini 20 Capsules
    + Shipping: $9.95
  14. Description Advil Liquid Capsules Directions / Dosage For use be Adults and Children over 12 years: Begin by taking 1 or 2 capsules, swallowed whole with water. One capsule will often be adequate for mild pain, but for more severe pain you may require two capsules. Repeat dose if necessary after 4 to 6 hours. Do not exceed 6 capsules in 24 hours. Indications Each capsule contains liquid ibuprofen for rapid absorption and fast pain relief.Advil provides temporary relief of pain and discomfort from:* Headache* Back Pain* Muscle Pain* Period Pain* Dental Pain* Minor Arthritis* Sore Throat Pain* Cold and Flu* Reduces Fever Ingredients Each liquid capsule contains:Ibuprofen 200mg. WarningsThis medication may be dangerous when used in large amounts or for a long time. If symptoms persist for more than three days consult your doctor. Keep out of reach of children. This preparation is for the relief of minor and temporary ailments and should be used strictly as desired. Prolonged use without medical supervision could be harmful. Advil should not be taken if you have a stomach ulcer or other stomach disorders, have impaired kidney function or heart problems, or if you are allergic to or in the past, had side effects to aspirin, ibuprofen or other medication for pain relief/fever reduction. Ask your doctor before use if you have asthma, or are pregnant or nursing a baby, or are taking anticoagulant medication, medication for high blood pressure, diuretics, lithium, methotrexate or any other medication or if you are over 65 years of age or if you are under physician's care for any serious condition. Do not use during the last three months of pregnancy.... Shipping varies according to your location and the product
    + Shipping
  15. Description Nurofen Zavance Liquid Capsules Absorbed faster than standard Nurofen Directions / Dosage Take with water. Do not chew. Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours). Do not give Nurofen Zavance liquid capsules to children under 12 years. Nurofen for Children products are available. Indications Nurofen Zavance is fast and effective in the temporary relief of pain and/ or inflammation associated with headache, migraine headache, tension headache, muscular pain, cold and flu symptoms, period pain, dental pain, sinus pain, back pain, arthritic pain. Reduces fever. Ingredients Ibuprofen 200mg Contains no gluten, wheat, lactose or surcrose. Contains sorbitol. May be taken by breast feeding mothers. Warnings Before use seek medical advice if you suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti inflammatory medicines or if you are taking medication regularly or are 65 years or over. Do not take if you have a stomach ulcer or other stomach disorders, kidney or heart problems, if you are allergic to ibuprofen, aspirin or other anti inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately. Do not take during the first 6 months of pregnancy except on the advice of a doctor. Do not use at all during the last 3 months of pregnancy. Do not use for more than 3 days at a time except with the advice of your doctor. Do not exceed the recommended dose. Excessive use can be harmful.... Shipping varies according to your location and the product
    + Shipping
  16. Nurofen Zavance Liquid Caps 20 General Information Nurofen Zavance is fast and effective in the temporary relief of pain and/or inflammation associated with: Headache. Migraine headache. Tension headache. Muscular pain. Cold & flu symptoms. Reduces fever. Period pain. Dental pain. Sinus pain. Back pain. Arthritic pain. Absorbed faster than Standard Nurofen. Warnings BEFORE USE - seek medical advice if: You suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines. You are taking medication regularly or are 65 years or over. DO NOT TAKE: If the blister foil is broken on first opening. If you have a stomach ulcer or other stomach disorders, kidney or heart problems. If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately. During the first 6 months of pregnancy, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy. For more than 3 days at a time, except with your doctor's advice. Do not exceed the recommended dose. Excessive use can be harmful. Ingredients Ibuprofen 200mg. Also contains sorbitol. Contains no gluten, wheat, lactose or sucrose. Contains sorbitol. May be taken by breast feeding mothers. Directions Adults and children from 12 years: 2 capsules, then 1 or 2 capsules every 4 to 6 hours as necessary (maximum 6 capsules in 24 hours). Do not give Nurofen Zavance liquid capsules to children under 12 years. Nurofen for children products are available.Take with water. Do not chew.
    + Shipping
  17. GeneralFor fast effective temporary relief of pain and discomfort with :Headache, Cold and flu, Muscular aches, period pain, toothache, Tension, Back pain and Reduce fever,IndicationsPanadol mini caps are shaped for easlier swallowing effective on pain gentle on the stomachsDosageTake with water every 4-6 hours,Adults and children over 12 1-2 mini caps max 8 in 24 hoursChildren 7-12 1 mini caps max 4 in 24 hours
    + Shipping
  18. Overview NEW Panadol Tablets with OPTIZORB Formulation provides fast, temporary effective relief of pain and discomfort associated with: Headaches/Tension Headache Toothache Cold & Flu Symptoms Migraine Headache Muscular Aches Arthritis/Osteoarthritis Backache Period Pain Panadol Tablets with OPTIZORB Formulation also relieve fever. Suitable for: people with stomach ulcers Directions How to Use Panadol Tablets with OPTIZORB Formulation: 12-Adult --- 1-2 -- every 4-6 hours with water as required (maximum 8 Tablets in 24 hours) 7-12 -- -1 -- every 4-6 hours with water as required (maximum 4 Tablets in 24 hours) Store below 30 C Contains Paracetamol. Use only as directed. For the temporary relief of pain. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist. Ingredients Each Tablet contains: 500mg Paracetamol No gluten, lactose or sugar Also contains Hydroxybenzoates as preservative Contains Paracetamol. Use only
    + Shipping
  19. Overview Advil Pain & Fever Relief Childrens Chewable is a great tasting raspberry flavoured chewable tablet for children aged 2-7 years. This convenient chewable reduces fever for up to 8 hours and also provides relief of pain and discomfort associated with: Earache Headache Minor aches Colds & flu Sore throats Sprains & strains Tumbles Falls Who can use this product Children 2 7 years Do not use In children under 2 years of age In adults or children over 7 years Active Ingredients Each tablet contains Ibuprofen 100mg Dosage Who Avg. Body Weight How much Time between each dose Maximum No. of Doses 2 to under 4 years 12 - 16 kg 1 tablet Every 6 - 8 hours as necessary 4 doses in 24 hours 4 to 6 under years 16 - 20 kg 1 tablets 6 to under 7 years 20 - 22 kg 1 tablets Also contains aspartame and up to 6g of maltitol and 87mg of sorbitol per maximum daily dose Warnings Tablets should be chewed not swallowed whole. If the child i
    + Shipping
Back to top

Recently Viewed Pain fever & stress


Connect
Getprice compares prices across all of your favourite products Australia-wide, covering all major cities including Sydney, Melbourne, Perth, Canberra and Brisbane.
Getprice compares prices across Sydney, Melbourne, Perth, Canberra and Brisbane.